# SDR ASMF200508009

- Difficulty date: August 18, 2005
- Submitted: August 20, 2005
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 37,133 hours, 29,795 cycles
- Engine: Pwa JT8D219
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Symbol Generator
- Part number: 4055900905
- Part serial: 88060556
- Condition: Inoperative
- Part time: 25,911 hours, 19,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, DURING ROTATION HEARD A LOUD NOISE IN THE NOSE LANDING GEAR, LOOSING AHRS 2 WITH HEADING, HORIZON LIGHTS TURNED ON, FMA AND RIGHT ND WITHOUT INFORMATION. AHRS 2 AND 3 WERE SWAPPED IAW MM 34-21-10 AND VISUAL INSPECTION OF NLG WAS PERFORMED WITHOUT DAMAGE DETECTED IAW MM 32-20-00. SYMBOL GENERATOR AND AHRU 2 WERE REPLACED IAW MM 34-21-10, TESTED CORRECT.
